Alert archive / Mississippi / Excessive Heat Watches in 2021

Excessive Heat Watch 2, NWS Mobile, AL

July 29, 2021Baldwin County, Mobile County, Washington County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; 4 counties in Mississippi

NWS Mobile, AL issued this excessive heat watch at Jul 29, 2021, 2:16 PM CDT for Baldwin County, Mobile County, Washington County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; 4 counties in Mississippi. It took effect at Jul 30, 2021, 7:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 29, 2021, 2:16 PM CDT (19:16 UTC)
In effect from
Jul 30, 2021, 7:00 PM CDT
Expired
Jul 30, 2021, 4:39 AM CDT
In force
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Mobile County, AL, Washington County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS

The radar

The Mobile radar (KMOB), 28 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2021-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2021-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2497 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

175 
WWUS74 KMOB 291916
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
216 PM CDT Thu Jul 29 2021

MSZ075-078-300600-
/O.CAN.KMOB.HT.Y.0002.000000T0000Z-210729T2300Z/
/O.UPG.KMOB.HT.Y.0003.210730T1500Z-210730T2300Z/
/O.NEW.KMOB.EH.W.0001.210730T1500Z-210731T0000Z/
/O.NEW.KMOB.HT.Y.0004.210729T1916Z-210730T1500Z/
/O.NEW.KMOB.EH.A.0002.210731T0000Z-210801T0000Z/
Perry-Stone-
Including the cities of Beaumont, New Augusta, Richton, 
and Wiggins
216 PM CDT Thu Jul 29 2021

...HEAT ADVISORY IN EFFECT UNTIL 10 AM CDT FRIDAY...
...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TO 7 PM CDT
FRIDAY...
...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY EVENING...

* WHAT...For the Excessive Heat Warning, dangerously hot
  conditions with heat index values up to 114 expected. For the
  Heat Advisory, heat index values up to 110. For the Excessive
  Heat Watch, dangerously hot conditions with heat index values up
  to 114 possible.

* WHERE...Perry and Stone Counties.

* WHEN...For the Excessive Heat Warning, from 10 AM to 7 PM CDT 
  Friday. For the Heat Advisory, until 10 AM CDT Friday. For the 
  Excessive Heat Watch, from Friday evening through Saturday 
  evening.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

ALZ051-053>060-MSZ067-300600-
/O.CAN.KMOB.HT.Y.0002.000000T0000Z-210729T2300Z/
/O.EXT.KMOB.HT.Y.0003.210729T1916Z-210801T0000Z/
Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-
Covington-Wayne-
Including the cities of Butler, Lisman, Silas, Grove Hill, 
Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, 
Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, 
Flomaton, Andalusia, Opp, and Waynesboro
216 PM CDT Thu Jul 29 2021

...HEAT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY...

* WHAT...Heat index values up to 111.

* WHERE...In Alabama, Wilcox, Conecuh, Covington, Crenshaw, 
  Escambia, Choctaw, Clarke, Monroe and Butler Counties. In 
  Mississippi, Wayne County.

* WHEN...Until 7 PM CDT Saturday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

ALZ052-261>266-FLZ201>206-MSZ076-079-300600-
/O.UPG.KMOB.EH.A.0001.210730T1500Z-210730T2300Z/
/O.NEW.KMOB.EH.W.0001.210730T1500Z-210731T0000Z/
/O.NEW.KMOB.EH.A.0002.210731T0000Z-210801T0000Z/
/O.EXT.KMOB.HT.Y.0002.000000T0000Z-210730T1500Z/
Washington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Greene-George-
Including the cities of Chatom, Millry, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Leakesville, McLain, 
and Lucedale
216 PM CDT Thu Jul 29 2021

...HEAT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY...
...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TO 7 PM CDT
FRIDAY...
...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY EVENING...

* WHAT...For the Excessive Heat Warning, dangerously hot
  conditions with heat index values up to 114 expected. For the
  Heat Advisory, heat index values up to 110. For the Excessive
  Heat Watch, dangerously hot conditions with heat index values up
  to 114 possible.

* WHERE...Portions of southwest Alabama, northwest Florida and 
  southeast Mississippi.

* WHEN...For the Excessive Heat Warning, from 10 AM to 7 PM CDT 
  Friday. For the Heat Advisory, until 10 AM CDT Friday. For the 
  Excessive Heat Watch, from Friday evening through Saturday 
  evening.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

JLH
2 follow-up statements
176 
WWUS74 KMOB 300458
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
1158 PM CDT Thu Jul 29 2021

MSZ075-078-301300-
/O.CON.KMOB.EH.W.0001.210730T1500Z-210731T0000Z/
/O.CON.KMOB.HT.Y.0004.000000T0000Z-210730T1500Z/
/O.CON.KMOB.EH.A.0002.210731T0000Z-210801T0000Z/
Perry-Stone-
Including the cities of Beaumont, New Augusta, Richton, 
and Wiggins
1158 PM CDT Thu Jul 29 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY...
...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM
CDT FRIDAY...
...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM FRIDAY EVENING
THROUGH SATURDAY EVENING...

* WHAT...For the Excessive Heat Warning, dangerously hot 
  conditions with heat index values up to 114 expected. For the 
  Heat Advisory, heat index values up to 110. For the Excessive 
  Heat Watch, dangerously hot conditions with heat index values 
  up to 114 possible.

* WHERE...Perry and Stone Counties.

* WHEN...For the Excessive Heat Warning, from 10 AM to 7 PM CDT 
  Friday. For the Heat Advisory, until 10 AM CDT Friday. For the 
  Excessive Heat Watch, from Friday evening through Saturday 
  evening.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

ALZ052-261>266-FLZ201>206-MSZ076-079-301300-
/O.CON.KMOB.EH.W.0001.210730T1500Z-210731T0000Z/
/O.CON.KMOB.HT.Y.0002.000000T0000Z-210730T1500Z/
/O.CON.KMOB.EH.A.0002.210731T0000Z-210801T0000Z/
Washington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Greene-George-
Including the cities of Chatom, Millry, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Leakesville, McLain, 
and Lucedale
1158 PM CDT Thu Jul 29 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY...
...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM
CDT FRIDAY...
...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM FRIDAY EVENING
THROUGH SATURDAY EVENING...

* WHAT...For the Excessive Heat Warning, dangerously hot 
  conditions with heat index values up to 114 expected. For the 
  Heat Advisory, heat index values up to 110. For the Excessive 
  Heat Watch, dangerously hot conditions with heat index values 
  up to 114 possible.

* WHERE...Portions of southwest Alabama, northwest Florida and 
  southeast Mississippi.

* WHEN...For the Excessive Heat Warning, from 10 AM to 7 PM CDT 
  Friday. For the Heat Advisory, until 10 AM CDT Friday. For the 
  Excessive Heat Watch, from Friday evening through Saturday 
  evening.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

ALZ051-053>060-MSZ067-301300-
/O.CON.KMOB.HT.Y.0003.000000T0000Z-210801T0000Z/
Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-
Covington-Wayne-
Including the cities of Butler, Lisman, Silas, Grove Hill, 
Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, 
Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, 
Flomaton, Andalusia, Opp, and Waynesboro
1158 PM CDT Thu Jul 29 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY...

* WHAT...Heat index values up to 111.

* WHERE...In Alabama, Wilcox, Conecuh, Covington, Crenshaw, 
  Escambia, Choctaw, Clarke, Monroe and Butler Counties. In 
  Mississippi, Wayne County.

* WHEN...Until 7 PM CDT Saturday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
941 
WWUS74 KMOB 300939
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
439 AM CDT Fri Jul 30 2021

MSZ075-078-301745-
/O.UPG.KMOB.EH.A.0002.210731T0000Z-210801T0000Z/
/O.NEW.KMOB.EH.W.0002.210731T1500Z-210801T0000Z/
/O.EXB.KMOB.HT.Y.0003.210731T0000Z-210731T1500Z/
/O.CON.KMOB.EH.W.0001.210730T1500Z-210731T0000Z/
/O.CON.KMOB.HT.Y.0004.000000T0000Z-210730T1500Z/
Perry-Stone-
Including the cities of Beaumont, New Augusta, Richton, 
and Wiggins
439 AM CDT Fri Jul 30 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT
SATURDAY...
...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TO 7 PM CDT
SATURDAY...

* WHAT...For the Excessive Heat Warning, dangerously hot
  conditions with heat index values up to 114 expected. For the
  Heat Advisory, heat index values up to 110 expected. 

* WHERE...Perry and Stone Counties.

* WHEN...For the first Excessive Heat Warning, from 10 AM this 
  morning to 7 PM CDT this evening. For the second Excessive 
  Heat Warning, from 10 AM to 7 PM CDT Saturday. For the first 
  Heat Advisory, until 10 AM CDT this morning. For the second 
  Heat Advisory, from 7 PM this evening to 10 AM CDT Saturday.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

ALZ052-261>266-FLZ201>206-MSZ076-079-301745-
/O.UPG.KMOB.EH.A.0002.210731T0000Z-210801T0000Z/
/O.NEW.KMOB.EH.W.0002.210731T1500Z-210801T0000Z/
/O.EXB.KMOB.HT.Y.0003.210731T0000Z-210731T1500Z/
/O.CON.KMOB.EH.W.0001.210730T1500Z-210731T0000Z/
/O.CON.KMOB.HT.Y.0002.000000T0000Z-210730T1500Z/
Washington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Greene-George-
Including the cities of Chatom, Millry, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Leakesville, McLain, 
and Lucedale
439 AM CDT Fri Jul 30 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT
SATURDAY...
...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TO 7 PM CDT
SATURDAY...

* WHAT...For the Excessive Heat Warning, dangerously hot
  conditions with heat index values up to 114 expected. For the
  Heat Advisory, heat index values up to 110 expected.
 
* WHERE...Portions of southwest Alabama, northwest Florida and 
  southeast Mississippi.

* WHEN...For the first Excessive Heat Warning, from 10 AM this 
  morning to 7 PM CDT this evening. For the second Excessive 
  Heat Warning, from 10 AM to 7 PM CDT Saturday. For the first 
  Heat Advisory, until 10 AM CDT this morning. For the second 
  Heat Advisory, from 7 PM this evening to 10 AM CDT Saturday.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MSZ067-301745-
/O.NEW.KMOB.EH.W.0002.210731T1500Z-210801T0000Z/
/O.NEW.KMOB.HT.Y.0005.210731T0000Z-210731T1500Z/
/O.EXA.KMOB.EH.W.0001.210730T1500Z-210731T0000Z/
/O.EXT.KMOB.HT.Y.0003.000000T0000Z-210730T1500Z/
Wayne-
Including the city of Waynesboro
439 AM CDT Fri Jul 30 2021

...HEAT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT
SATURDAY...
...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TO 7 PM CDT
SATURDAY...

* WHAT...For the Excessive Heat Warning, dangerously hot
  conditions with heat index values up to 114 expected. For the
  Heat Advisory, heat index values up to 110 expected. 

* WHERE...Wayne County.

* WHEN...For the first Excessive Heat Warning, from 10 AM this 
  morning to 7 PM CDT this evening. For the second Excessive 
  Heat Warning, from 10 AM to 7 PM CDT Saturday. For the first 
  Heat Advisory, from 7 PM this evening to 10 AM CDT Saturday. 
  For the second Heat Advisory, until 10 AM CDT this morning.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

ALZ051-053>060-301745-
/O.CON.KMOB.HT.Y.0003.000000T0000Z-210801T0000Z/
Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-
Covington-
Including the cities of Butler, Lisman, Silas, Grove Hill, 
Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, 
Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, 
Flomaton, Andalusia, and Opp
439 AM CDT Fri Jul 30 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY...

* WHAT...Heat index values up to 110.

* WHERE...Wilcox, Conecuh, Covington, Crenshaw, Escambia, 
  Choctaw, Clarke, Monroe and Butler Counties.

* WHEN...Until 7 PM CDT Saturday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this excessive heat watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this excessive heat watch went out at Jul 29, 2:09 PM CDT, 7 minutes earlier.

Area forecast discussion, Jul 29, 2:09 PM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
209 PM CDT Thu Jul 29 2021

.NEAR TERM /Now Through Friday/...

...Dangerously Hot Temperatures through Friday and into the
Weekend...

A large and strong upper level ridge of high pressure extends from
the Central Plains across the Gulf Coast States. This is resulting
in hot temperatures and reduced convective coverage today. The hot
temperatures are combining with high humidity levels to create
dangerous heat index values in excess of 107 degrees will be
widespread across the region through this evening. This will
result in heat stress to anyone performing strenuous activities
outdoors or for those living without air conditioning or have a
pre-existing medical condition. Please use extreme caution while
outdoors today and drink plenty of non alcoholic beverages to
remain hydrated. Very warm temperatures and high humidity will
persist through tonight, therefore extended the heat advisory
through the overnight hours as well to account for this and the
expected longer duration of this high heat event.

A sea breeze and bay breezes have formed early this afternoon near
the coast and along the shores of Mobile Bay. Strong heating and
moisture pooling near these boundaries will continue through the
afternoon. Regional 12z soundings suggested that there is a bit of
a warm nose aloft between 700-500mb, so this will tend to
initially suppress convection through much of this afternoon. The
sea breeze and bay breezes should become more convectively active
late this afternoon as instability maximizes with MLCAPES between
3000-4000j/kg. Scattered thunderstorms should develop along the
boundaries late this afternoon and continue through the evening
hours before gradually diminishing. Any storms that can develop
may produce strong wind gusts, locally heavy rainfall, and
numerous cloud to ground lightning strikes. An isolated severe
wind gust cannot be ruled out as dry air in the mid levels of the
atmosphere along the PWAT gradient along the I-10 corridor may
support an enhanced wet microburst threat.

The heat and humidity will only worsen on Friday as the upper
ridge strengthens over the forecast area. This will likely result
in hotter afternoon temperatures in the upper 90s, which when
combined with high humidity especially near the coast, will result
in heat index values exceeding 112 degrees in far southeast
Mississippi, coastal southwest Alabama, and the western Florida
Panhandle tomorrow. Therefore will upgrade to an Excessive Heat
Warning for Saturday in the aforementioned locations. A Heat
Advisory will remain in place across the remainder of southeast
Mississippi along with southwest and south-central Alabama.
Convective coverage will be even lower on Friday and focused near
the sea and bay breezes. /JLH

&&

.AVIATION...
18Z issuance...VFR cigs and vsbys should prevail in most areas
through the forecast period, outside of any thunderstorms that
develop near the coast. The overall coverage should remain low
enough that only kept VCTS in the TAF's from 21-01z late this
afternoon. Winds will remain light through the period. /JLH

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Heat Advisory until 6 PM CDT this evening for ALZ051>060-261>266.

     Heat Advisory from 10 AM to 6 PM CDT Friday for ALZ051-053>060.

     Excessive Heat Watch from Friday morning through Friday
     afternoon for ALZ052-261>266.

FL...Heat Advisory until 6 PM CDT this evening for FLZ201>206.

     Excessive Heat Watch from Friday morning through Friday
     afternoon for FLZ201>206.

MS...Heat Advisory until 6 PM CDT this evening for MSZ067-075-076-078-
     079.

     Heat Advisory from 10 AM to 6 PM CDT Friday for MSZ067-075-078.

     Excessive Heat Watch from Friday morning through Friday
     afternoon for MSZ076-079.

GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 7:07 PM CDTSpecial Weather StatementMOBBaldwin38 min
Jul 28, 7:27 PM CDTSpecial Weather StatementMOBBaldwin63 min
Jul 28, 7:43 PM CDTSpecial Marine WarningMOB78 min
Jul 28, 8:18 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Jul 28, 8:24 PM CDTSpecial Weather StatementMOBBaldwin, Mobile51 min
Jul 29, 2:54 AM CDTExcessive Heat WatchMOBBaldwin, Mobile, Washington11 hr
Jul 29, 2:16 PM CDTExcessive Heat WarningMOBBaldwin, Mobile, Washington29 hr
Jul 29, 5:26 PM CDTSpecial Marine WarningMOB94 min
Jul 29, 5:34 PM CDTSpecial Marine WarningMOB86 min
Jul 29, 6:07 PM CDTSpecial Marine WarningMOB83 min
Jul 29, 4:57 PM CDTSpecial Weather StatementMOBOkaloosa33 min
Jul 29, 5:33 PM CDTSpecial Weather StatementMOBSanta Rosa42 min
Jul 29, 6:21 PM CDTSpecial Weather StatementMOBEscambia, Santa Rosa39 min
Jul 29, 6:50 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa55 min
Jul 29, 2:16 PM CDTHeat AdvisoryMOBPerry, Stone20 hr

Nearby

Excessive Heat Watches in Mississippi, 2021Excessive Heat Watches in Alabama, 2021Excessive Heat Watches in Florida, 2021Every excessive heat watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.